# SDR C2XA09TY118

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 18,476 hours, 9,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT CENTER FUSELAGE I SKIN HAS TWO DENTS, ONE BETWEEN FRM 20 & 21 AND A PREVIOUSLY BLENDED AREA BETWEEN FRM 18 & 19 WITH A REMAINING THICKNESS OF .014 INCH.  THE DENTS ARE AFT OF THE PAX DOOR CUTOUT.  MAINTENANCE CUT OUT PREVIOUS BLENDED AREA OF SKIN, FABRICATED A FILLER AND DOUBLER, ALODINED AND PRIMED THE REPAIR PARTS AND INSTALLED WET WITH SEALANT.  APPLIED SEALANT TO THE DOUBLER PERIMETER AND THE GAP BETWEEN THE FILLER AND THE INTERNAL SKIN.  PRIMED AND PAINTED THE REPAIRED AREA.  RE-CONTOURED THE TWO DENTS, PERFORMED DYE PEN INSPECTION, NO CRACKS NOTED.  FILLED ANY REMAINING DENTS WITH HYSOL AND SANDED SMOOTH, PRIMED AND PAINTED AREA.  REPAIRED IAW EC5330-01932.
